MathSciNet Relay Station
MathSciNet bibliographic data
MR2106669 (2005g:41023) 41A15 (42C40)
Protasov, V. Yu. Piecewise-smooth refinable functions. (Russian) Algebra i Analiz 16 (2004), no. 5, 101--123; translation in St. Petersburg Math. J. 16 (2005), no. 5, 821–835
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement